# SDR DALA2018110906570

- Difficulty date: November 1, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,422 hours, 22,189 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5651, L/P 4581500) R4 DOOR HAS NO ARM INDICATION. INSTALLED AND ADJUSTED GIRT BAR PROX SWITCH ACTUATORS PER B757 MM 25 66. ON T4 DOOR CKS GD.
